A reduced form of shakedown kinematic theorem
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/24/1/6606Abstract
A reduced form of the shakedown kinematic theorem without time integrals is deduced for Tresca material, which is equivalent to the original one when the principal directions of plastic deformations everywhere in a structure remain unchanged during loading cycles.
Downloads
Downloads
Published
31-03-2002
How to Cite
Chinh, P. D. (2002). A reduced form of shakedown kinematic theorem. Vietnam Journal of Mechanics, 24(1), 25–34. https://doi.org/10.15625/0866-7136/24/1/6606
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.